# SDR ASAA2013112996564

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 44,297 hours, 19,792 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Part serial: 00030764
- Condition: Smoke
- Location: Fwd Galley
- Part time: 44,778 hours, 20,157 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBD OVEN IN FWD GALLEY STARTED SMOKING SLIGHTLY AFTER 20 MINUTES 275, SMOKE STOPPED WHEN OVEN WAS TURNED OFF.  ACFT GROUNDED.  R & R INBD OVEN IN FWD GALLEY IAW AMM 25-32-01-401.  ACCOMPLISHED OPS CHECK IAW AMM 25-32-01-401.
